Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Mar 28, 2015, 8:26 PM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2015, 8:26 PM CDT (01:26 UTC)
- Expired
- Mar 28, 2015, 9:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 28 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2364 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS53 KBIS 290126
SVRBIS
NDC015-043-290230-
/O.NEW.KBIS.SV.W.0007.150329T0126Z-150329T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
826 PM CDT SAT MAR 28 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 930 PM CDT
* AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF GOODRICH TO 13 MILES SOUTHEAST OF
LINCOLN...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STERLING AROUND 835 PM CDT.
TUTTLE AROUND 845 PM CDT.
ROBINSON AROUND 855 PM CDT.
STEELE AROUND 900 PM CDT.
DAWSON AROUND 910 PM CDT.
TAPPEN AND PETTIBONE AROUND 915 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MOFFIT...DRISCOLL...HORSEHEAD
LAKE...LAKE ISABEL...LAKE WILLIAMS AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4668 10065 4665 10073 4669 10075 4669 10079
4673 10077 4675 10084 4680 10082 4684 10086
4733 10069 4733 9948 4701 9949 4697 9944
4663 9946 4664 10065
TIME...MOT...LOC 0127Z 268DEG 36KT 4732 10013 4665 10048
HAIL...<.75IN
WIND...60MPH
$$
HARGROVE2 follow-up statements
364
WWUS53 KBIS 290149
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT SAT MAR 28 2015
NDC015-043-290230-
/O.CON.KBIS.SV.W.0007.000000T0000Z-150329T0230Z/
BURLEIGH ND-KIDDER ND-
849 PM CDT SAT MAR 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KIDDER AND
EASTERN BURLEIGH COUNTIES UNTIL 930 PM CDT...
AT 844 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF HURDSFIELD TO 9 MILES NORTHWEST OF
BRADDOCK...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROBINSON AROUND 855 PM CDT.
STEELE AROUND 900 PM CDT.
DAWSON AROUND 910 PM CDT.
TAPPEN AND PETTIBONE AROUND 915 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HORSEHEAD LAKE...LAKE
ISABEL...LAKE WILLIAMS AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4733 10027 4733 9948 4703 9950 4698 9948
4697 9944 4663 9946 4664 10063
TIME...MOT...LOC 0149Z 268DEG 36KT 4732 9980 4666 10016
HAIL...<.75IN
WIND...60MPH
$$
HARGROVE067
WWUS53 KBIS 290230 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT SAT MAR 28 2015
NDC015-043-290241-
/O.EXP.KBIS.SV.W.0007.000000T0000Z-150329T0230Z/
BURLEIGH ND-KIDDER ND-
930 PM CDT SAT MAR 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR KIDDER AND EASTERN BURLEIGH
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4733 10027 4733 9948 4703 9950 4698 9948
4697 9944 4663 9946 4664 10063
TIME...MOT...LOC 0149Z 268DEG 36KT 4732 9980 4666 10016
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:41 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Mar 28, 3:41 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 341 PM CDT SAT MAR 28 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 341 PM CDT SAT MAR 28 2015 CURRENT SURFACE ANALYSIS PLACES LOW SLIDING THROUGH SOUTHERN SASKATCHEWAN WITH COLD FRONT SWEEPING THROUGH CENTRAL MONTANA. UPPER LEVEL ANALYSIS PLACES RIDGING OVER THE NORTHERN PLAINS WITH POTENT SHORT WAVE WORKING THROUGH CENTRAL MONTANA. SOME CONVECTION HAS DEVELOPED AHEAD OF THE ADVANCING SYSTEM...WITH SOME LIGHTNING STRIKES NOTED OVER EASTERN MONTANA. GUSTY SOUTHERLY WINDS HAVE DEVELOPED OVER THE AREA AHEAD OF THE FRONT OVER OUR AREA...WITH TEMPERATURES PUSHING WELL ABOVE AVERAGE. FOR THE REMAINDER OF THIS AFTERNOON INTO TONIGHT...EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE THEIR EASTWARD PROGRESSION SPREADING INTO THE AREA OVERNIGHT. LATEST HIGH-RES MODELS SUGGEST THE POSSIBILITY OF 2 ROUNDS OF PRECIPITATION WITH THE INITIAL ROUND MOVING THOUGH PRE-FRONTAL AND THE SECONDARY ROUND COMING LATER THIS EVENING WITH THE FRONTAL PASSAGE. THUNDERSTORMS SHOULD OVERALL REMAIN TAME...THOUGH WITH STEEP LAPSE RATES WOULD NOT BE SURPRISED TO SEE A FEW STRONG WIND GUSTS DEVELOP WITH HIGH BASED STORMS. PRE-FRONTAL PRESSURE RISES PUSH MAINLY THROUGH WESTERN SOUTH DAKOTA BUT NUDGE INTO SOUTHWEST NORTH DAKOTA BRINGING STRONG AND GUSTY WESTERLY WINDS. LATER IN THE EVENING COLD FRONT SLIDES THROUGH WITH WINDS SHIFTING NORTHWESTERLY AND BECOMING GUSTY THROUGHOUT ALL OF WESTERN AND CENTRAL NORTH DAKOTA. ON SUNDAY...WINDS WILL SLOWLY DIMINISH FROM WEST TO EAST THROUGH THE DAY WITH PRECIPITATION ENDING AS FRONT AND SHORT WAVE PUSH WELL OFF TO THE EAST AND RIDGING RE-DEVELOPS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 341 PM CDT SAT MAR 28 2015 ACTIVE NORTHWEST FLOW AND ABOVE AVERAGE TEMPERATURES WILL BE THE FOCUS OF THE LONG TERM. NUMEROUS CHANCES FOR PRECIPITATION ARE FORECAST...AS NORTHWEST FLOW ALOFT WILL DOMINATE THROUGH THE EXTENDED. THE CURRENT 12Z MODEL SUITE PROJECTS SEVERAL UPPER LEVEL DISTURBANCES MOVING ACROSS THE NORTHERN PLAINS THROUGH THE LONG TERM. MUCH OF THE ASSOCIATED PRECIPITATION IS EXPECTED TO BE RAIN...ALTHOUGH PERIODS OF SNOW CAN BE EXPECTED THROUGH THE OVERNIGHT/EARLY MORNING HOURS. THERE IS STRONG MODEL SUPPORT FOR WARM AIR ADVECTING INTO THE STATE FROM THE CONUS SOUTHWEST...RESULTING IN TEMPERATURES NEARING 20 DEGREES ABOVE AVERAGE THROUGH MID WEEK. NEAR NORMAL TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK...WITH THE PROJECTED ARRIVAL OF A COLD FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 341 PM CDT SAT MAR 28 2015 LCL MVFR CIGS OVER KJMS WILL ERODE EARLY THIS AFTERNOON. OTHERWISE...GUSTY SOUTHERLY WINDS WILL DEVELOP OVER THE AREA AHEAD OF AN APPROACHING COLD FRONT. LCL -TSRA WILL BE POSSIBLE THIS AFTERNOON OVER WESTERN AREAS...WITH CHANCES SPREADING INTO CENTRAL NORTH DAKOTA THIS EVENING. VARIABLE AND GUSTY WINDS POSSIBLE WITH THE THUNDERSTORMS. STRONG COLD FRONT PUSHES IN TONIGHT WITH WINDS BECOMING WEST/NORTHWESTERLY AND BECOMING STRONG AND GUSTY. AREAS OF MVFR CIGS WILL DEVELOP WITH THE FRONT. CIGS WILL IMPROVE SUNDAY FROM WEST TO EAST WITH WINDS SLOWLY DIMINISHING. && .FIRE WEATHER... ISSUED AT 341 PM CDT SAT MAR 28 2015 WELL ABOVE AVERAGE TEMPERATURES WITH RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT WILL CONTINUE TO COMBINE WITH GUSTY SOUTHERLY WINDS TO BRING CRITICAL FIRE WEATHER CONDITIONS TO FAR SOUTHWEST NORTH DAKOTA. WINDS WILL SWITCH TOWARDS THE WEST LATER TODAY INTO EARLY THIS EVENING AND INCREASE AHEAD OF AN APPROACHING COLD FRONT WHICH WILL SLIDE THROUGH LATER TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WHICH MAY RESULT IN DRY LIGHTING ALONG WITH STRONG AND ERRATIC WIND GUSTS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY FOR NDZ002-003-010-011-019>021-034. HIGH WIND WARNING UNTIL 10 AM CDT /9 AM MDT/ SUNDAY FOR NDZ031>033-040>045. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NDZ031-032-040- 041-043-044. WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR NDZ001-009-017-018. WIND ADVISORY FROM 1 AM TO 1 PM CDT SUNDAY FOR NDZ004-005-012- 013-022-023-025-035>037-046>048-050-051. && SHORT TERM...JJS LONG TERM...JJS AVIATION...JJS FIRE WEATHER...JJS
Hazardous weather outlook, Mar 28, 8:09 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 809 PM CDT SAT MAR 28 2015 NDZ031>033-040>045-300115- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 809 PM CDT SAT MAR 28 2015 /709 PM MDT SAT MAR 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING FOR SOUTHWEST NORTH DAKOTA. A HIGH WIND WARNING REMAINS IN EFFECT THROUGH SUNDAY MORNING. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STRONG WINDS WILL DIMINISH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN STRONG WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 1-800-247-0212 OR RELAY REPORTS TO US VIA OUR FACEBOOK PAGE. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-300115- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 809 PM CDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS CENTRAL NORTH DAKOTA. WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. A WIND ADVISORY IS IN EFFECT FOR TONIGHT INTO SUNDAY MORNING. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE GUSTY WINDS WILL DIMINISH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. AYD
In the hours before
Local storm report, Mar 28, 6:39 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND GST 6 S DICKINSON 46.80N 102.81W
03/28/2015 M68 MPH STARK ND ASOS
&&
AYDLocal storm report, Mar 28, 6:50 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG GLADSTONE 46.86N 102.57W
03/28/2015 STARK ND TRAINED SPOTTER
LARGE DEAD TREE BLOWN OVER. 60 MPH GUST ESTIMATED.
&&
ZHSpecial weather statement, Mar 28, 6:54 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 654 PM CDT SAT MAR 28 2015 NDZ010-011-019-021-290030- MCLEAN ND-MERCER ND-MOUNTRAIL ND-WARD ND- 654 PM CDT SAT MAR 28 2015 ...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS WERE STRETCHED ACROSS SOUTHERN WARD...SOUTHEASTERN MOUNTRAIL...NORTHEASTERN MERCER AND NORTHWESTERN MCLEAN COUNTIES... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF PLAZA TO INDIAN HILLS RECREATION AREA...AND MOVING EAST AT 60 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...AND PERIODS OF REDUCED VISIBILITIES DUE TO BLOWING DUST. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAKOTI... ROSEGLEN... RYDER... RICE LAKE... DOUGLAS... WHITE SHIELD... EMMET... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4811 10123 4750 10150 4755 10221 4812 10195 TIME...MOT...LOC 2353Z 260DEG 51KT 4811 10178 4758 10208 COOPER
Local storm report, Mar 28, 7:19 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND GST 5 SSW BOWMAN 46.12N 103.43W
03/28/2015 M68 MPH BOWMAN ND MESONET
&&
AYDLocal storm report, Mar 28, 7:23 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 4 W GLEN ULLIN 46.82N 101.91W
03/28/2015 M60 MPH MORTON ND AWOS
&&
AYDLocal storm report, Mar 28, 7:25 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST 2 NW HETTINGER 46.02N 102.66W
03/28/2015 M64 MPH ADAMS ND ASOS
&&
AYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 50 min |
| Mar 28, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Grant, McLean, Mercer, Morton, Oliver | 46 min |
| Mar 28, 7:27 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux, Stark | 48 min |
| Mar 28, 7:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver, Sheridan | 38 min |
| Mar 28, 7:58 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 47 min |
| Mar 28, 8:34 PM CDT | Special Weather Statement | BIS | Wells | 41 min |
| Mar 28, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh, Morton, Sioux | 50 min |
| Mar 28, 9:26 PM CDT | Special Weather Statement | BIS | Foster, Stutsman | 64 min |
| Mar 28, 9:34 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure, Logan, McIntosh | 56 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.